# SDR ABXA9801124

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Ws 520.168
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD STUB WING LEADING EDGE RIB CRACKED, 7 INCHES FORWARD OF FRONT SPAR AT STATION XS 520.168.  REPAIRED IAW DC8 SRM.
